# SDR DL73K001703

- Difficulty date: September 5, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 47,826 hours, 38,008 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410224
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CHORD, WEB AND DOUBLER OF THE RBL 24.8 FLOORBEAM WAS FOUND CRACKED AT FS 675.  THE CHORD WAS SPLICED AND THE WEB AND DOUBLER WERE REPAIRED PER ERA 334875-14.  THE DAMAGE WAS FOUND DURING INSPECTION AT HMV.
